| Model Number |
IC-4593AE |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
After placing the quattro catheter (lot 207662), it was noticed that the 500 ml nacl bag had run out, no other leakage could be detected.The catheter had been smoothly inserted into the right femoral vein of the 66-year-old, 180 kg male patient.The catheter was removed.No impact or consequence to the patient.
Additional Manufacturer Narrative
The reported complaint of a leak in the quattro catheter (lot 207662) was confirmed during the functional testing of the returned quattro catheter.A pinhole leak was observed at the proximal end of the medial 2 balloon during the functional pressure leak test.The probable root cause of the pinhole leak was a latent material defect.Visual inspection of the returned catheter was performed.No physical damage was observed on the catheter.Blood residue was observed in the balloons and in luered tubings.Functional leak test of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.During the functional pressure leak test, the catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi.Upon pressurizing the catheter, a pinhole leak was observed at the proximal end of the medial 2 balloon (2 cm away from proximal end of medial 2 balloon), confirming the reported complaint.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for the quattro catheter with lot 207662.